关于分担一个值的亚纯函数的唯一性的一个注记
A Note on Uniqueness of Meromorphic Functions Sharing One Value

作者: 李进东 :成都理工大学,管理科学学院数学系;

关键词: 亚纯函数唯一性Meromorphic Function Uniqueness

摘要: 本文研究了分担一个值的亚纯函数的唯一性,得到两个结果,这改进了张同对、吕魏然的一个结果。

Abstract:  In this paper, we study the uniqueness of meromorphic functions sharing one value, prove two main theorems which generalize and improve some results earlier given by M. L. Fang and W. Hong, T. D. Zhang and W. R. Lv in [6]

文章引用: 李进东 (2012) 关于分担一个值的亚纯函数的唯一性的一个注记。 理论数学, 2, 263-267. doi: 10.12677/PM.2012.24040

参考文献

[1] W. K. Hayman. Meromorphic functions. Oxford: Clarendon Press, 1964: 1-20.

[2] L. Yang. Distrbution theory. Berlin: Spinger-Verlag, 1993: 1-30.

[3] H. X. Yi, C. C.Yang. Uniqueness theory of meromorphic functions. Beijing: Science Press, 1995: 1-32.

[4] M. L. Fang, W. Hong. A unicity theorem for entire functions concerning differential polynomial. Indian Journal of Pure and Applied Mathe- matics, 2001, 32(9): 1343-1348.

[5] S. S. Bhoosnurmath, R. S. Dyavanal. Uniqueness and value-sharing of meromorphic functions. Computers & Mathematics with Applications, 2007, 53(8): 1191-1205.

[6] T. D. Zhang, W. R. Lv. Uniqueness of theorems on meromorphic functions sharing one value. Computers & Mathematics with Applications, 2008, 55(12): 2981-2992.

分享
Top